MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 11; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS SOLID STEM STD SIZE 11; HIP STEM CEMENTLESS
Model Number 01.36.051
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in few days after the primary surgery reporting instability due to a leg length discrepancy and the cause of the leg length discrepancy is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22.Dec.2021.Lot 2011738: (b)(4) items manufactured and released on 3-feb-2021.Expiration date: 2026-jan-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.Additional devices involved.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot.2109549: (b)(4) items manufactured and released on 9-sep-2021.Expiration date: 2026-aug-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.2103137: (b)(4) items manufactured and released on 28-jun-2021.Expiration date: 2026-jun-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.

Brand Name
STEM: SMS SOLID SMS SOLID STEM STD SIZE 11
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13153122
Report Number3005180920-2022-00013
Device Sequence Number4146809
Product Code LZO
UDI-Device Identifier07630030888700
UDI-Public07630030888700
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model Number01.36.051
Device Catalogue Number01.36.051
Device Lot Number2011738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale